# SDR IPXA2021020365259

- Difficulty date: January 9, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,229 hours, 19,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SE105200123
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4LH FWD CLG DOOR FWD PAN(FRAME) CRACK.REMOVED AND REPLACED CRACKED CLG LH FWD DOOR PAN(FRAME) IAW SRM 51-35-01 AND 51-33-01.
